# SDR UHLA001981

- Difficulty date: May 4, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 94 - BUF-BED - CLIMBING OUT OF BUF, CAPTAIN NOTICED SECONDARY INVERTER CAUTION LIGHT ILLUMINATED.  THEN NOTICED A FISH LIKE SMELL ON THE FLIGHT DECK.  THE CREW THEN DECIDED TO RETURN TO BUF.  REMOVED AND REPLACED SECONDARY INVERTOR PER DMM 24-20-00.  OPS CHECKS GOOD.  REF AMR/WO 3100.  NO FURTHER SMELLS REPORTED AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENT.  (M)
